Logo


Dr. Adnan Abbasi

Qualification : Ph.D.

Details of Educational Qualification:

Course Specialization Group College Name/University Year of Passing
Ph.D. Mathematics Mathematics Aligarh Muslim University, Aligarh 2020
M.Phil. Mathematics Mathematics Aligarh Muslim University, Aligarh 2015
M.Sc. Mathematics & Computer Science M.Sc. Jamia Millia Islamia University, New Delhi 2012
B.Sc.Honours Mathematics B.Sc.Honours Jamia Millia Islamia University, New Delhi 2010

My Publications

S.No Title of the Paper Full Details of Journal Name / Conference Name, Volume number, page number, Date
1 A characterisation of Jordan left *- centralisers via n-Skew Lie and Jordan proucts (Accepted), Bull. Iran. Math.Soc.
2 A note on b-generalized derivations in rings with involution (Accepted), Italian J. Pure. App. Math.
3 On n-Skew Lie product on prime rings with involution (Accepted), Kyungpook Math. J.
4 On the skew Lie product and derivations of prime ring with involution Discuss. Math. Gen. Algebra Appl., 41, 183–194, 2021, doi:10.7151/dmgaa.1355.
5 A note on pair of left centralizers in prime rings with involution Kragujevac J. Math., 45(2), 225-236, 2021.
6 On *-differential identities equipped with skew Lie product Mathematics Today, 36(2), 29-34, 2020.
7 On commutativity of prime rings with involution involving pair of derivations Springer Proc.Math.Stat.,327(2020), 173-182,
https : //doi.org/10.1007/978-981-15-5455-1_14.
8 A note on skew Lie product of prime rings with involution Miskolc Math. Notes, 21(1), 3–18, 2020.
9 A note on generalized Jordan *-derivations on prime *-rings Bull. Iran. Math. Soc., (2020), (Published Online) DOI 10.1007/s41980-020-00390-w.
10 A characterization of derivations in prime rings with involution European J. Pure and Appl. Math. 12(3), 1138-1148, 2019.
11 Study of generalized derivations in rings with involution Kyungpook Math. J. 59(1), 1-11, 2019.
12 Homo-derivations on ideals of prime and semi-prime rings The Aligarh Bulletin of Mathematics, 38(1-2), 77-87, (2019).
13 Some *-identities in prime rings involving derivations The Aligarh Bulletin of Mathematics, 38(1-2), 89-97 (2019).